International Journal of Mathematics and Mathematical Sciences
Volume 2005 (2005), Issue 2, Pages 195-201
Continuity for maximal commutator of Bochner-Riesz operators on
some weighted Hardy spaces
College of Mathematics and Computer, Changsha University of Science and Technology, Changsha 410077, China
Received 17 May 2004; Revised 3 November 2004
Copyright © 2005 Liu Lanzhe and Tong Qingshan. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
We show the boundedness for the commutator of Bochner-Riesz operator on some weighted space.